Journal of Mathematical Modelling and Algorithms in Operations Research is now archived and no longer receiving submissions with this publisher. All articles published in the journal during its time with Springer will remain fully searchable through our websites. Looking for other Springer journals? Please have a look at our journal list.

Volume 12, issue 1, March 2013

Special Issue on New Advances in Metaheuristics

Issue editors
  • Laetitia Jourdan
  • El-Ghazali Talbi

6 articles in this issue

  1. Authors

    • Laetitia Jourdan
    • El-Ghazali Talbi
    • Content type: Editorial
    • Pages: 1 - 2